Posted 1/7/2008 7:15 PM (GMT -7)
im in sorta the same boat...
i tapered and finally finished the prednisone about 2 weeks ago and now i am gaining weight like crazy!
i couldnt gain a pound during my stint on prednisone for a few months.
i got the moon face thing a day after i took my last pill.
i eat okay. not too much.. but im getting puffy all over, especially my belly and face.
when will this stop or am i just going to start getting fat?
will it all go away when the prednisone finally gets out of my body?
how long does that take?
help, i want to stay skinny!!!
steph - 31 - female - diagnosed UC in 2000
started as proctitis, went to pancolitis..then went back to left side only to splenic flexure.
last 3 weeks have been fabulous with no UC symptoms at all = remission (yey!)
prednisone = finally finished!!! woohoo!
1000mg mesalazine 2x day -
1/2 1/4 oxycodone every 6 12 18 hours (weaning)
calicim, inner health plus (probiotic), fentalyn patch
for pain and to wean off oxycodone
VSL#3 didnt work - Aloe Elite didnt work - Budesonide didnt work
prednisone finally made me puff out on my last week of taking it ... bugger!